Authors Index, Vol. 6, 2000

The second regularized trace formula for the Sturm-Liouville problem with spectral parameter in a boundary condition

E. Adigüzelov, I. Albayrak, M. Bayramoğlu

Methods Funct. Anal. Topology 6 (2000), no. 3, 1-8

Quasi-invariance and Gibbs structure of diffusion measures on infinite product groups

Sergio Albeverio, Alexei Daletskii

Methods Funct. Anal. Topology 6 (2000), no. 1, 28-42

$J$-unitary nodes with strongly regular $J$-inner characteristic matrix functions

Zoya D. Arova

Methods Funct. Anal. Topology 6 (2000), no. 3, 9-23

The structure of the extended symmetric Fock space

Yurij M. Berezansky, Dmytro A. Mierzejewski

Methods Funct. Anal. Topology 6 (2000), no. 4, 1-13

Stochastic differential equations on Banach manifolds

Zdzisław Brzeźniak, K. D. Elworthy

Methods Funct. Anal. Topology 6 (2000), no. 1, 43-84

Generalized resolvents of symmetric operators and admissibility

H. S. V. de Snoo, V. A. Derkach, S. Hassi, M. M. Malamud

↓ Abstract

Methods Funct. Anal. Topology 6 (2000), no. 3, 24-55

Let A be a symmetric linear operator (or relation) with equal, possibly infinite, defect numbers. It is well know that one can associate with A a boundary value space and the Weyl function M(λ). The authors show that certain fractional-linear transforms of M(λ) are identified as Weyl functions of extensions of A, and vice versa. This connection is applied to various problems arising in the extension theory of symmetric operators. Some new criteria for a linear operator to be selfadjoint are established. When the defect numbers of A are finite the structure of all selfadjoint extensions with an exit space is completely characterized via a pair of boundary value spaces and their respective Weyl functions. New admissibility criteria are given which guarantee that a generalized resolvent of a nondensely defined symmetric operator corresponds to a selfadjoint operator extension.

Symmetric differential operators of the second order in Poisson spaces

D. L. Finkelshtein, Yu. G. Kondratiev, A. Yu. Konstantinov, M. Röckner

Methods Funct. Anal. Topology 6 (2000), no. 4, 14-25

An inverse problem for point inhomogeneities

Fritz Gesztesy, Alexander G. Ramm

Methods Funct. Anal. Topology 6 (2000), no. 2, 1-12

Parameter dependent estimates for solutions of Sturm-Liouville equation

A. M. Gomilko, V. N. Pivovarchik

Methods Funct. Anal. Topology 6 (2000), no. 4, 26-42

On regular generalized functions in white noise analysis and their applications

Martin Grothaus, Ludwig Streit

Methods Funct. Anal. Topology 6 (2000), no. 1, 14-27

The nonstandard deformation $U'_q(so_n)$ for $q$ a root of unity

N. Z. Iorgov, A. U. Klimyk

Methods Funct. Anal. Topology 6 (2000), no. 3, 56-71

On biorthogonal approach to construction of non-Gaussian analysis and application to Poisson analysis on configuration space

N. A. Kachanovsky

Methods Funct. Anal. Topology 6 (2000), no. 2, 13-21

J-selfadjoint ordinary differential operators similar to selfadjoint operators

I. M. Karabash

Methods Funct. Anal. Topology 6 (2000), no. 2, 22-49

Regular representations of the group of finite upper-triangular matrices, corresponding to product measures, and criteria for their irreducibility

A. V. Kosyak

Methods Funct. Anal. Topology 6 (2000), no. 4, 43-55

Regular representations of infinite dimensional groups and factors. I

A. V. Kosyak, R. Zekri

Methods Funct. Anal. Topology 6 (2000), no. 2, 50-59

Generalized resolvents of isometric linear relations in Pontryagin spaces, II: Krein-Langer formula

Oleg Nitz

Methods Funct. Anal. Topology 6 (2000), no. 3, 72-96

On double commutator relation

Vasyl Ostrovskyĭ

Methods Funct. Anal. Topology 6 (2000), no. 2, 60-65

On the theorem converse to Jordan's curve theorem

Eugene Polulyakh

Methods Funct. Anal. Topology 6 (2000), no. 4, 56-69

Stability of special class of $q_{ij}$-CCR and extensions of irrational rotation algebras

Daniil P. Proskurin

Methods Funct. Anal. Topology 6 (2000), no. 3, 97-104

Commutative integrability of the full quantum Toda system

T. Skrypnyk

Methods Funct. Anal. Topology 6 (2000), no. 4, 70-84

On solvability of monotone type problems with non-coercive set-valued operators

O. V. Solonukha

Methods Funct. Anal. Topology 6 (2000), no. 2, 66-72

Convergence of solution of stochastic equations in formal series

I. Ya. Spectorsky

Methods Funct. Anal. Topology 6 (2000), no. 2, 73-84

On a method of asymptotic expansions for infinite dimensional integrals with respect to smooth measures

V. Steblovskaya

Methods Funct. Anal. Topology 6 (2000), no. 1, 3-13

Noncommutative differential calculus, homotopy BV algebras and formality conjectures

D. Tamarkin, B. Tsygan

Methods Funct. Anal. Topology 6 (2000), no. 2, 85-100


All Issues